2019
Том 71
№ 11

All Issues

Kashpirovskii A. I.

Articles: 3
Article (Ukrainian)

Characterization of the rate of convergence of one approximate method for the solution of an abstract Cauchy problem

Kashpirovskii A. I., Torba S. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 4. - pp. 557–563

We consider an approximate method for the solution of the Cauchy problem for an operator differential equation. This method is based on the expansion of an exponential in orthogonal Laguerre polynomials. We prove that the fact that an initial value belongs to a certain space of smooth elements of the operator A is equivalent to the convergence of a certain weighted sum of integral residuals. As a corollary, we obtain direct and inverse theorems of the theory of approximation in the mean.

Article (Ukrainian)

Approximation of solutions of operator-differential equations by operator polynomials

Kashpirovskii A. I., Mytnik Yu. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 11. - pp. 1506–1516

We prove theorems that characterize the classes of functions whose best approximations by algebraic polynomials tend to zero with given order. We construct approximations of solutions of operator-differential equations by polynomials in the inverse operator.

Article (Ukrainian)

Weak solutions of differential equations in Hilbert space

Gorbachuk M. L., Kashpirovskii A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 513–518